Kohzoh Yonemoto

Learn More
BACKGROUND An inhibitory effect of ascorbic acid (AsA) on melanogenesis has been described. However, AsA is quickly oxidized and decomposed in aqueous solution and thus is not generally useful as a depigmenting agent. OBJECTIVE Our purpose was to examine the effect on pigmentation of magnesium-L-ascorbyl-2-phosphate (VC-PMG), a stable derivative of AsA.(More)
To clarify the clinical and morphological characteristics of distal muscular dystrophy, clinical and pathological material from 4 affected persons was compared with similar studies in 4 patients with distal myopathy with rimmed vacuole formation. Although these two forms of autosomal recessive distal myopathy with onset in young adulthood were highly(More)
According to histological records, a total of 74 patients were diagnosed with Bowen's disease (B.d.) between 1 January 1984 and 31 December 1993 at the Department of Dermatology of Kitasato University. There was slight female predominance (36 male, 38 female), and 73% of the patients were older than 60 years; the mean age was 66.8 years. Fifteen patients(More)
4-Tertiary butyl catechol (TBC) causes depigmentation in humans and animals and stimulates formation of pheomelanosomes. In this study, we investigated the effects of noncytotoxic doses of TBC on glutathione S-transferase (GST) activity in the skin of Uscd strain mice and B16 murine melanoma cells in culture, in relation to changes in activities of(More)
We followed up 34 secondary osteoarthritis patients with 38 hips treated by valgus-flexion osteotomy between 1979 and 1985. The average age of the patients at surgery was 45 years and the follow-up period ranged from 5 to 11 years. After surgery, the clinical evaluations were made according to the JOA Hip Score which remained unchanged in all 38 hips for 5(More)
We report a case of lichenoid sarcoidosis in a young girl treated by oral tacrolimus and methylprednisolone. The patient had had a skin eruption from 1 year of age and had developed uveitis at 2 years of age. Her sight had become affected by the uveitis at 8 years of age. When she was 14, she was admitted to the ophthalmology department of our hospital to(More)
Chemotherapy-induced acral erythema (AE) is primarily induced by hydroxyurea, methotrexate, and cytarabine, although there are rare reports of AE induced by combination chemotherapy containing bleomycin. It is thought that the accumulation of chemotherapeutic drugs in eccrine glands may cause eccrine squamous syringometaplasia (ESS), which is characterized(More)